# SDR 97ZZZX1425

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N161FN
- Make and model: Boeing 737212
- Aircraft serial: 20521
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Fitting
- Part number: 6549914545
- Condition: Corrosion
- Location: Bs 1016 S27r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 INSPECTION, CORROSION WAS NOTED ON STRINGER TIE FITTING AT FS 1016 AT S27R.
